×

zbMATH — the first resource for mathematics

Absolute gap-sheaves and extensions of coherent analytic sheyves. (English) Zbl 0184.11001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aldo Andreotti, Théorèmes de dépendance algébrique sur les espaces complexes pseudo-concaves, Bull. Soc. Math. France 91 (1963), 1 – 38 (French). · Zbl 0113.06403
[2] Aldo Andreotti and Hans Grauert, Théorème de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193 – 259 (French). · Zbl 0106.05501
[3] Hirotaka Fujimoto, On the continuation of analytic sets, J. Math. Soc. Japan 18 (1966), 51 – 85. · Zbl 0146.10803
[4] Hirotaka Fujimoto, The continuation of sections of torsion-free coherent analytic sheaves, Nagoya Math. J. 31 (1968), 279 – 294. · Zbl 0155.40202
[5] Hans Grauert, Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Inst. Hautes Études Sci. Publ. Math. 5 (1960), 64 (German). · Zbl 0158.32901
[6] Hans Grauert and Reinhold Remmert, Bilder und Urbilder analytischer Garben, Ann. of Math. (2) 68 (1958), 393 – 443 (German). · Zbl 0089.06003
[7] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. · Zbl 0141.08601
[8] Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers a division of John Wiley & Sons New York-London, 1962. · Zbl 0123.03402
[9] Günter Scheja, Riemannsche Hebbarkeitssätze für Cohomologieklassen, Math. Ann. 144 (1961), 345 – 360 (German). · Zbl 0112.38001
[10] Günter Scheja, Fortsetzungssätze der komplex-analytischen Cohomologie und ihre algebraische Charakterisierung, Math. Ann. 157 (1964), 75 – 94 (German). · Zbl 0136.20704
[11] Jean-Pierre Serre, Prolongement de faisceaux analytiques cohérents, Ann. Inst. Fourier (Grenoble) 16 (1966), no. fasc. 1, 363 – 374 (French). · Zbl 0144.08003
[12] Yum-tong Siu, Noether-Lasker decomposition of coherent analytic subsheaves, Trans. Amer. Math. Soc. 135 (1969), 375 – 385. · Zbl 0175.37403
[13] Walter Thimm, Lückengarben von kohärenten analytischen Modulgarben, Math. Ann. 148 (1962), 372 – 394 (German). · Zbl 0111.08201
[14] Günther Trautmann, Ein Kontinuitätssatz für die Fortsetzung kohärenter analytischer Garben, Arch. Math. (Basel) 18 (1967), 188 – 196 (German). · Zbl 0158.32902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.